Metrics

From
Recurrence Relations for Moments of k-th Upper Record Values from Flexible Weibull Distribution and a Characterization by Mahmoud Ali Selim and Hamdy M. Salem American Journal of Applied Mathematics and Statistics. 2014, 2(3), 168-171 doi:10.12691/ajams-2-3-13
Views
9914
Html 9467
Abstract 447
26 May 2014 (publication date) through 17 July 2019 *
24.46 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3807
PDF2425
Epub469
XML649
PPT0
Figures148
Tables116
Export: 1396
RIS407
BibTex525
Endnote464
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
3
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com